Эксоцман
на главную поиск contacts

Jeganathan P.

Обновлено: 24-09-2010
Образование PhD: Statistics [Indian Statistical Institute, 1981]
Место работы University of Michigan / Associate Professor

Профессиональные интересы:
Large sample theory, limit theorems in probability, time series, Evolutionary Computation

Публикации:
Selected Publications

  • ``An extension of a result of L. LeCam concerning asymptotic normality''. Sankhya, A, 42, 146 - 160 (1980). ``On a decomposition of the limit distribution of a sequence of estimators''. Sankhya, A, 43, 26 - 36 (1981).
  • ``On the asymptotic theory of estimation when the limit of the log-likelihood ratios is mixed normal''. Sankhya, A, 44, 173 - 212 (1982).
  • ``On the convergence of moments of statistical estimators''. Sankhya, A, 44, (1982).
  • ``Some asymptotic properties of risk functions when the limit of the experiment is mixed normal''. Sankhya, A, 45, 66 - 87 (1983).
  • ``A solution of the martingale central limit problem, Part I''. Sankhya, A, 44, 299-318 (1982).
  • ``A solution of the martingale central limit problem, Part II''. Sankhya, A, 44, 319-340 (1982).
  • ``A solution of the martingale central limit problem, Part III: invariance principles with mixtures of Levy process limits''. Sankhya, A, 45, 125-140 (1983).
  • (With L. LeCam) ``On P. Levy's martingale central limit theorem''. Sankhya, A, 47, 141 - 155 (1985).
  • ``Strong convergence of distributions of estimators''. Ann. Statist., 15, 1699 - 1708 (1987).
  • ``On the strong approximation of the distributions of estimators in linear stochastic models, I and II: stationary and explosive AR models''. Ann. Statist., 16, 3, 1283 - 1314 (1988).
  • ``A note on inequalities for probabilities of large deviations of estimators in nonlinear regression models''. Journal of Multivariate Analysis, 30, 227 - 240 (1989).
  • ``On the asymptotic behavior of least squares estimators in AR time series with roots near the unit circle''. Econometric Theory, 7, 269 - 306, (1991).
  • ``On edgeworth expansions for estimators in time series models, I: nonlinear regression models''.* (Preprint.) (Under revision, and extension to time series models, as Part II.)
  • ``Some aspects of asymptotic theory with applications to time series models''. Econometric Theory), 11, 818-887, Dec. 1995.
  • ``On asymptotic inference in AR and cointegrated models with unit roots and heavy tailed errors''. Festschrift for Lucien Le Cam: Research Papers in Probability and Statistics (Eds: D. Pollard, E. Torgersen and G. L. Yang), 275-296, (1997).
  • ``Structural reading and evolution of Indus script viewed as a complex system. Part I: Metrological reading''. Prague Bulletin of Mathematical Linguistics , 67 , 75-134, (1997). (Also appeared in RASK: International tidsskrift for sprog og Kommunikation, Vol. 7, December 1997, pp. 49-99, and Vol. 8, December 1998, pp. 3-45)
  • ``Structural reading and evolution of Indus script viewed as a complex system. Part II: Evolution and relation to the Brahmi script''. Prague Bulletin of Mathematical Linguistics , 68 , 35-56, (1997). (Also appeared in RASK: International tidsskrift for sprog og Kommunikation, Vol. 8, December 1998, pp. 47-78))
  • ``On asymptotic inference in linear cointegrated time series systems''. Econometric Theory, 13, 692-745, (1997).
  • ``On the conceptual basis in modeling and inference''. (1997). [pdf]. Technical Report #283. To appear in Sankhya in a revised form.
  • ``On asymptotic inference in cointegrated time series with fractionally integrated errors''. Econometric Theory, 15, 583-621, (1999). This paper has some serious errors; [CORRECTION,pdf][CORRECTION,postscript].
  • ``An evolutionary search procedure of general applicability, with illustrative experiments''. (2000). [pdf][postscript]. Technical Report #358. Submitted to Evolutionary Computation Journal.

Домашняя страница http://www.stat.lsa.umich.edu/~jegan/
E-mail jegan@umich.edu
Телефон 313)-764-3235 or (313)-763-3519
Факс (313)-763-4676
Адрес Department of Statistics,
University of Michigan ,
Ann Arbor , MI 48109

Ссылки:
Ключевые слова

См. также:
[Интернет-ресурс]
John Aitchison, Samuel D. Silvey
Biometrika. 1957.  Vol. 44. No. 1/2. P. 131-140. 
[Статья]
Ray C. Fair
Journal of Political Economy. 1978.  Vol. 86. P. 45-61. 
[Статья]
Jerry Hausman
Econometrica. 1978.  Vol. 46. No. 6. P. 1251-1272. 
[Статья]
Robert F. Engle, Kenneth F. Kroner
Econometric Theory. 1995.  Vol. 11. No. 1. P. 122-150. 
[Статья]
Halbert L. White
Econometrica. 1980.  Vol. 48. No. 4. P. 817-838. 
[Статья]
Blake LeBaron
Studies in Nonlinear Dynamics and Econometrics. 1997.  Vol. 2. No. 2. P. 53-59. 
[Статья]